# SDR CALA2022020400312

- Difficulty date: February 3, 2022
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N475UA
- Make and model: Airbus A320-232
- Aircraft serial: 1495
- Aircraft time: 60,107 hours, 26,009 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stop Fitting
- Part number: NA
- Part serial: NA
- Condition: Cracked
- Location: Rh Aft Door Fr 6
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH AFT DOOR FR68 DOOR STOP FITTING #1 I/B LOWER HOLE HAS A CRACK INDICATION, HOLE IS CIRCLED IN BLACK. NEEDS TO BE REPAIRED BEFOR E FURTHER FLIGHT () L/H AFT DOOR STOP FITTING FR68 LOWER I/B HOLE REAMED TO 0.391 NO #1 (REMOVED FOR ACCESS) IAW SRM 51-42-11. ACCOMPLISHED BY EMP#V9 CRACK INDICATION NOTED IAW NTM 51-10-01 PT6. REPAIRED IAW SRM 5 34344 AT BFM ST AEROSPACE MOBILE. NR#0020529 3-41-12-300-10 FINAL DIM. 0.403. INSTALLED FREEZE PLUG AND WASHE R ON TR#T21/1592639/TR#T21/1592636 REINSTALLED DOOR STOP FITTING
